# SDR FDEA201209223389

- Difficulty date: September 22, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 89,520 hours, 33,629 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330035
- Part serial: R17905
- Condition: Low Pressure
- Location: L1 Door Assist
- Part time: 913 hours, 618 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE LOW.   REPLACED L1 EMERGENCY POWER RESEVOIR IAW AMM  52-11-30-4.
